# SDR REXA2013012100168

- Difficulty date: January 21, 2013
- Submitted: January 22, 2013
- Operation: Air carrier
- Aircraft: N8783E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7783
- Aircraft time: 21,676 hours, 19,202 cycles
- System (JASC): 7314 · Engine Fuel Pump
- Part: Packing
- Condition: Damaged
- Location: Fuel System
- Stage of operation: LD
- How discovered: O
- Nature of condition: X
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3774 DTW TO LAN ENGINE FLAMEOUT ON LANDING ROLLOUT.  WHILE TRYING TO DEPLOY RIGHT THRUST REVERSER THE THRUST REVERSER DID NOT DEPLOY AND AT THE TIME NOTICED THE ENGINE HAD A FLAMEOUT.  SECONDS LATER RIGHT ENGINE OIL PRESSURE SHOWED UP ON CD NR 1.  PERFORMED OPERATIONAL CHECK OF RIGHT ENGINE IAW CRJ 200 AMM 71-00-00.  ALL CHECKS GOOD.  PERFORMED OPERATIONAL CHECK OF RIGHT THRUST REVERSER SYSTEM IAW CRJ200 AMM 78-30-00/.  OPS CHECK GOOD.  INSTALLED PERFORMED PACKING ON FUEL PUMP IAW AMM 73-20-00.  INSTALLED RIGHT MAIN FUEL CONTROL IAW AMM 73-21-01.  OPS CHECK & LEAK CHECKS GOOD.  OK FOR SERVICE, NO LEAKS NOTED.
